# SDR CALA9601321

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Inoperative
- Location: Lt Pack
- Part time: 20,659 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANT REPORTED ODOR AND SMOKE IN CABIN DURING CRUISE.  THE LT PACK WAS SECURED, THEN THE FORWARD LAV SMOKE DETECTOR ACTIVATED.  THE RECIRCULATION FAN WAS TURNED OFF AND THE LEFT PACK WAS RESTORED TO OPERATION.  THE FLIGHT CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE RECIRCULATION FAN AT FAULT.  THE FAN WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
